?

Log in

No account? Create an account
 
 
13 May 2005 @ 09:37 pm
 
Owie, I've got a headache. Either I got up too early -  8 a.m. - or it's side effects from Lamictal or Provigil again. As usual Motrin isn't helping any and I can't take Tylenol. The carton have been picked up. I'm sure tomorrow my arms and shoulders are going to ache from lugging the six heavy cartons down and across the parking lot.

Then my favourite torrent download page was down, so I had to hunt for alternatives. but luckily I found other sites to get last night's TV episodes.

I still have a few things to do before leaving on Sunday:


  • return the library books

  • pack the remaining stuff

  • possibly go to the post office tomorrow if things to not fit in the suitcase at all

  • make a few runs to the trash container

  • put rented DVDs in the mail

  • return everything borrowed ?

  • go to drugstore



Not too bad, just the drugstore bit as aggravating. I was there on Thursday to get my prescription filled. They didn't have everything on it. I came back today. They had everything except they were short four tablets of Topamax. Argh! The queue was the length of the Midgard serpent today. Well, no choice but to go back tomorrow. Then I'll be well stocked again for a while. At least for a few weeks. There will probably a few changes ahead. I discussed it with the college doc and he made a few suggestions as to what I could try next.



One point was to get away from 300mg of Lamictal since its probably what's causing my headaches and a good part of the fatigue. To achieve that one could shift the ratio of Lamictal and Topamax. Technically Topamax is recommended up to 400mg, but it's rated up to 1000mg and I'm doing well on 600mg right now and I do tolerate 800mg as well. But mucho nausea on that :(

Earlier this year, I had switched part of my Taxilan dosage to Risperdal, which has worked very well for me after a nasty first few days. Taxilan makes me tired, plus it is not available in the UK which has been a pain, so we discussed switching all of the remaining amount of Taxilan over to Risperdal. Problem here is that Risperdal is linked to EPS. So far I had no significant problems with EPS on the med, but I had problems with EPS on Geodon (which is atypical so not overly likely to trigger EPS), so I defintely tend to it.

I should probably cut back on the Provigil. I have a feeling that it's triggering ups. They are a bit hidden by the exhaustion, so the physical part of them doesn't show. But only a few days ago, I had a visiual freakshow, I'm spending too much, I don't sleep nights and I'm very restless. Looks like an up or at least a very upwards tilted mixed to me. I can't be too up if I still know that ;)  College doc listened to me, asked me whether I was feeling suicidal (which I don't) and then wrote me my prescriptions and told me to take the Valium when I felt restless or couldn't sleep nights.

Now, I'll be good and take my meds and eventually I'll follow up on this by getting a second opinion. But must be careful with that. Last summer I went to get a second opinion one morning and was hospitalised faster than I could protest. I failed that penlight test and apparently that gets doctors moving.

 
 
Current Mood: awakeawake
Current Music: Party Generation - Dar Williams